# SDR DALA2014111106039

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 79,211 hours, 36,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CORROSION AND RIVETS POPPED AT AFT SIDE OF FWD LAV SERVICE PANEL. COMPLETED REPAIR IAW ERA 530419-14, REV 0.
